# SDR HALA20240614160

- Difficulty date: June 14, 2024
- Submitted: June 14, 2024
- Operation: Air carrier
- Aircraft: N209HA
- Make and model: Airbus A321-271N
- Aircraft serial: 8186
- Aircraft time: 17,232 hours, 3,816 cycles
- Engine: Iae PW1133GAJM
- Engine time: 2,516 hours, 504 cycles
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Housing
- Part number: UNKNOWN
- Condition: Damaged
- Location: Fuel Filter
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

ETOPS - FOUND FUEL FILTER HOUSING DAMAGED ON #2 ENG WHILE PERFORMING TASK CARD E1128-321-73-002. REMOVED AND REPLACED FUEL FILTER ASSEMBLY ON #2 ENGINE PER AMM 73-11-07. OPS CHECK GOOD. LEAK CHECK GOOD. OK FOR SERVICE.
